# SDR AALA2009061200006

- Difficulty date: June 12, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N9304C
- Make and model: Doug DC-9-83
- Aircraft serial: 49530
- Aircraft time: 60,619 hours, 30,419 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: AAP3702A
- Part serial: P3059
- Condition: Failed
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PSP - INFLIGHT LAX-ORD.  AUXILIARY POWER UNIT FAILED IN FLIGHT AUTO SHUTDOWN.  EMERGENCY DECLARED, RETURNED TO LAX WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED AUXILIARY POWER UNIT.
